# SDR CALA2024092302464

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) STA 500I BULKHEAD SUPPORT BRACKET HAS CORROSION TRANSCRIBED FROM HAECO GSO NR 9280573 EVALUATED DAMAGE AREAS ON RH SIDE, LOWER MIDDLE AND LH SIDE FROM FWD CARGO COMP STA 500I IAW B737-800 SRM 51-40-02. RECEIVED RAIL IAW B737-800 SRM 51-40-05. INSTALLED 3EA NEW BULKHEAD BULKHEAD SUPPORT ANGLE RAIL STA 500I. AFTER INVESTIGATION FOUND 1EA SUPPORT PN# 143A9485Y23, RECEIVED RAIL PN# 143A9485Y35, SUPPORT ANGLE RAIL ON FWD CARGO COMP STA 500I IAW B737-800 SRM CORROSION 100% LOSS, FOUND OUT OF LIMITS IAW B737-800 SRM 53-30- RECEIVED RAIL PN# 143A9485Y34 IAW AIPC 53-11-01-42. LOCATED AND 51-40-02 AND BAC DWG 143A9481 REV-.   REMOVED 3EA DAMAGED BULKHEAD SUPPORT ANGLE RAIL DRILLED RH SIDE LOWER MIDDLE AND LH SIDE BULKHEAD SUPPORT ANGLE
